# SDR FDEA202106271602

- Difficulty date: June 27, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - LEADING EDGE COMPARTMENT STATION XOS 666 BEADED DOUBLER   CRACKED LEFT HAND WING LEADING EDGE COMPARTMENT STATION XOS 666 DOUBLER REPAIR   CARRIED OUT AS PER SRM 57-10-00 FIGURE 71 VOL 1. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
